# SDR FDEA201704051079

- Difficulty date: April 5, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 41,637 hours, 21,968 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT APPROX 2000' ON DEPARTURE FLIGHT DIRECTOR ON CAPT SIDE FAILED. SELECTED F/O FLIGHT DIRECTOR AND CONTINUED DEPARTURE AT APPROX 8000' CAPT ALTIMETER FAILED, CAME BACK ABOUT 30 SECONDS LATER. FAILED 2 TIMES MORE ON THE DEPARTURE. THIRD TIME IT FAILED THE F/O ALTIMETER FAILED AS WELL. ON THE AIR TURN BACK BOTH ALTIMETER CAME BACK AND STAYED ON.  1A ADC 1 FLAG, 1B FCC 1 FAIL, 2A ADC2 FLAG, 2B FCC 2 FAIL. MTP FAULTS LAST  FLIGHT, MORE T/S STILL NEEDED.
